# SDR IPXA10558937

- Difficulty date: March 2, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCRIBE LINE INSP IAW SB 757-53A0092R1, ENGINEERING REPAIR NR 10-1754, FOUND SKIN SCRATCHED AT BS 540 , S-26R BELOW SKIN LAP JOINT.  REPAIR IAW ATS ER10-1754 DATED 3/15/10.
